# SDR SWAA2022061607785

- Difficulty date: May 13, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 50,771 hours, 27,451 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THRESHOLD SUPPORT AT FWD PASSENGER CABIN BS294+11; BS314 RBL57 WL208. / [01] REMOVED CORROSION ON THRESHOLD SUPPORT ANGLE L=2.0 ; W=1.0 ; D=.020 MATERIAL ORIGINAL THICKNESS .090 MATERIAL REMAINING .070 FWD SERVICE DOOR BS 312 = 1 RBL 57 WL 208 PER SRM 53-10-15-1A-2;[02] VERIFIED APPLICABILITY SRM 53-10-15-1A-2;[03] UPDATE TABLE;[04] INSTALLED FSD THRESHOLD SUPPORT ANGLE IAW SRM 51-40-02-0G-0 AND DWG#141A8310 REV-B;[05] VERIFIED CORRECTIVE ACTION #4.
